# SDR SIMA20190131003

- Difficulty date: January 31, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 34,945 hours, 30,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EMERG LIGHTS WOULD NOT TEST. REINITIALIZED POWER TO A/C EMERG LIGHTS OPS CK GOOD IAW AMM 33-50-00.
